# SDR SIMA20131021005

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 28,280 hours, 25,197 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED DURING CRUISE,  RECEIVED AN EICAS HYD 2, LOW QTY MESSAGE FOLLOWED BY ENG 2 HYD FAIL MESSAGE.  COMPLIED WITH AOM VOL 1, PROCEDURES AND DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  SERVICED HYD TO LEVEL AFTER E2 PUMP CHANGE IAW AMM -12-13-01.  R & R HYD 2, PUMP AND SYS FILTERS IAW AMM 29-10-03 AND 29-10-08.  LEAK CHECK FAILED. FOUND HYD PRESSURE HOSE TO BE CHAFED.  R & R THE  HYD PRESSURE HOSE IAW AMM 20-10-03.  OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
